Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the identity $ L(E,F)=LB(E,F)$ for pairs of locally convex spaces $ E$ and $ F$


Author: José Bonet
Journal: Proc. Amer. Math. Soc. 99 (1987), 249-255
MSC: Primary 46A32
MathSciNet review: 870780
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some new pairs $ \left( {E,F} \right)$ of locally convex spaces are given such that every continuous linear mapping from $ E$ into $ F$ is bounded.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A32

Retrieve articles in all journals with MSC: 46A32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0870780-3
PII: S 0002-9939(1987)0870780-3
Keywords: Bounded linear mapping, localization property, countable neighborhood property, quojection, countable boundedness condition
Article copyright: © Copyright 1987 American Mathematical Society